# SDR 96FDEA00355

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE IS CRACKED AT FASTENER HOLE, BS 1166 BETWEEN STR 25 TO 26R.  REPAIRED CRACKED SHEAR TIE PER FEDEX SRM 53-10-4 FIG 14.
